# SDR WX0400048

- Difficulty date: November 2, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49786
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS-MAINTENANCE  REPORTED EMERGENCY FLOOR TRACK LIGHTING INOPERATIVE, DISCONNECTED AT ROWS 6 TO 9, ROWS 12 TO 16 AND ROW 19.  MAINTENANCE RECONNECTED FLOOR TRACK LIGHTING AT ROW 6, ROW 13 AND ROW 19.  EMERGENCY FLOOR TRACK LIGHTING SYSTEM OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
